Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 309, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 14, 2008, 2:40 PM CDT for Osage County, Missouri. It took effect at Sep 15, 2008, 5:19 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 2:40 PM CDT (19:40 UTC)
- In effect from
- Sep 15, 2008, 5:19 AM CDT
- Expired
- Sep 18, 2008, 8:10 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 20.72 ft at Sep 17, 2008, 7:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 141940
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT SUN SEP 14 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF RAIN
FALLIONG OVER THE BASIN LAST NIGHT AND EARLIER TODAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-151940-
/O.NEW.KLSX.FL.W.0309.080915T0900Z-080917T0941Z/
/RIFM7.1.ER.080915T0900Z.080915T1800Z.080916T0941Z.NO/
240 PM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM SUNDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
RISE TO NEAR 21.9 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
GASCONADE RIVER
RICH FOUNTAIN 20 13.9 20.9 19.5 17.7 16.1 7.49 follow-up statements
000
WGUS83 KLSX 142334
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF RAINFALL
THE PAST 24 HOURS AND NO ADDITIONAL RAIN IS FORECAST IN THE NEXT 24
HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-152334-
/O.EXT.KLSX.FL.W.0309.080915T1019Z-080919T0120Z/
/RIFM7.1.ER.080915T1019Z.080915T1800Z.080918T0120Z.NO/
634 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SUNDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
RISE TO NEAR 21.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
GASCONADE RIVER
RICH FOUNTAIN 20 15.2 20.7 20.3 19.9 17.5 8.7000
WGUS83 KLSX 151323
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-161323-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080917T1536Z/
/JCMM7.3.ER.080914T0908Z.080915T1800Z.080916T1536Z.NR/
823 AM CDT MON SEP 15 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 32.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 32.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE
MORNING.
$$
MOC151-161322-
/O.EXT.KLSX.FL.W.0286.000000T0000Z-080916T1747Z/
/WPHM7.3.ER.080914T1159Z.080915T0545Z.080915T1747Z.NR/
823 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM MONDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
$$
MOC151-161322-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T0359Z/
/RIFM7.1.ER.080916T2136Z.080917T0000Z.080917T0359Z.NO/
823 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM MONDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND
CREST NEAR 20.2 FEET BY TUESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
MOREAU RIVER
JEFFERSON CITY 17 32.4 20.3 3.7 2.6 2.5 2.5
MARIES RIVER
WESTPHALIA 10 12.4 6.0 2.8 2.4 2.3 2.2
GASCONADE RIVER
RICH FOUNTAIN 20 18.3 19.1 19.1 13.2 6.5 4.7000
WGUS83 KLSX 160232
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND NO
ADDITIONAL PRECIPITATION IS IN THE FORECAST THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-170231-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1700Z/
/RIFM7.1.ER.080916T1950Z.080917T0600Z.080917T1700Z.NO/
931 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM MONDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.5 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
GASCONADE RIVER
RICH FOUNTAIN 20 18.7 18.8 21.0 17.3 9.3 4.7000
WGUS83 KLSX 161339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT TUE SEP 16 2008
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
GASCONADE RIVER NEAR RICH FOUNTAIN
MOREAU RIVER NEAR JEFFERSON CITY
.THIS FLOOD WARNING IS BASED ON THE RESIDUAL EFFECTS OF THE MOST
RECENT HEAVY RAINFALL EVENT...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC051-171339-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0318Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0318Z.NR/
839 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY EVENING.
* AT 7:30 AM TUESDAY THE STAGE WAS 28.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
$$
MOC151-171338-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1549Z/
/RIFM7.1.ER.080916T2018Z.080917T0600Z.080917T1549Z.NO/
839 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY MORNING.
* AT 8:15 AM TUESDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON THEN RISE TO
NEAR 21.2 FEET AROUND MIDNIGHT TONIGHT AND FALL BELOW FLOOD STAGE
LATE MORNING WEDNESDAY.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
MOREAU RIVER
JEFFERSON CITY 17 28.4 3.7 2.6 2.5 2.5 2.4
GASCONADE RIVER
RICH FOUNTAIN 20 18.5 20.7 17.8 10.6 4.7 4.4000
WGUS83 KLSX 170134
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN
MOREAU RIVER NEAR JEFFERSON CITY
.THIS FLOOD WARNING IS A RESULT OF NO PRECIPITATION OVER THE PAST 24
HOURS AND NO PRECIPITATION FORECAST OVER THE NEXT 24 HOURS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-180134-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1520Z/
/RIFM7.1.ER.080917T0347Z.080917T1200Z.080917T1520Z.NO/
834 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH
FOUNTAIN
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM TUESDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 20.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
MOC051-180133-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0221Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0221Z.NR/
834 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM TUESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD LATE
TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
GASCONADE RIVER
RICH FOUNTAIN 20 19.5 20.5 18.1 10.9 4.8 4.5
MOREAU RIVER
JEFFERSON CITY 17 19.0 8.9 2.6 2.5 2.5 2.4000
WGUS83 KLSX 171322
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CDT WED SEP 17 2008
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
GASCONADE RIVER NEAR RICH FOUNTAIN
.NO RAIN RECIEVED IN THE PAST 24 HOURS AND NO RAIN FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-181321-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T2024Z/
/RIFM7.1.ER.080917T0715Z.080917T1230Z.080917T2024Z.NO/
821 AM CDT WED SEP 17 2008
THE FLOOD WARNING CONTINUES FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/18 09/19 09/20 09/21 09/22
GASCONADE RIVER
RICH FOUNTAIN 20 21.1 17.8 11.3 4.9 4.5 4.4000
WGUS83 KLSX 180120
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND 0 INCHES FORECAST IN THE NEXT 24 HOURS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-190120-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0514Z.NO/
820 PM CDT WED SEP 17 2008
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOODWARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/18 09/19 09/20 09/21 09/22
GASCONADE RIVER
RICH FOUNTAIN 20 20.6 18.6 11.4 5.1 4.5 4.4000
WGUS83 KLSX 180127 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND 0 INCHES FORECAST IN THE NEXT 24 HOURS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-190120-
/O.COR.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0514Z.NO/
820 PM CDT WED SEP 17 2008
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH
FOUNTAIN
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/18 09/19 09/20 09/21 09/22
GASCONADE RIVER
RICH FOUNTAIN 20 20.6 18.6 11.4 5.1 4.5 4.4000
WGUS83 KLSX 181310
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 AM CDT THU SEP 18 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-181339-
/O.CAN.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0421Z.NO/
809 AM CDT THU SEP 18 2008
THE FLOOD WARNING IS CANCELLED FOR
THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* AT 7:15 AM THURSDAY THE STAGE WAS 18.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11:30 PM WEDNESDAY EVENING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR 5 FEET
BY SATURDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/19 09/20 09/21 09/22 09/23
GASCONADE RIVER
RICH FOUNTAIN 20 18.8 11.2 5.8 4.6 4.4 4.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 14, 2:14 PM CDT, 26 minutes earlier.
Area forecast discussion, Sep 14, 2:14 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 214 PM CDT SUN SEP 14 2008 .DISCUSSION... /213 PM CDT SUN SEP 14 2008/ IKE MOVED ACROSS THE SOUTHEAST PORTION OF THE STL METROPOLITAN AREA DURING THE MORNING. SYSTEM WAS MOVING ACROSS NORTHERN IN EARLY THIS AFTERNOON. SYSTEM WILL ACCELERATE NORTHEAST TODAY AS IT IS CAUGHT UP IN STRONG UPPER FLOW. SYSTEM IS FORECAST TO BE CENTERED OVER NORTHERN ME BY SUNRISE MONDAY. HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY. RIDGE OF HIGH PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION INTO LATE THIS WEEK FOR SOME WELCOME DRY WEATHER. TEMPS WILL BE BELOW AVERAGE NEXT SEVERAL DAYS WITH DRIER AIR ACROSS THE REGION AND LIGHT WINDS UNDER SURFACE HIGH. TPS && .AVIATION... /1152 AM CDT SUN SEP 14 2008/ FOR THE 18Z TAFS...REMNANTS OF IKE HAVE PULLED N AND E OF THE AREA THIS MORNING. RA SHUD BE OUT OF STL BY 18Z. MODELS ARE UNDERESTIMATING CLOUD COVER ACROSS MUCH OF THE MIDWEST. HAVE THEREFORE KEPT CLOUDS IN FOR MUCH OF THE NIGHT. CIGS SHUD RISE TO HIGH MVFR TO LOW VFR. EXPECT CIGS TO BE VFR FOR MUCH OF THE NIGHT. HOWEVER...AM NOT VERY CONFIDENT AS MODELS HAVE NOT CAPTURED THE CURRENT SITUATION. UIN...STL AND SUS SHUD BE ON THE EDGE OF THE CLOUDS MONDAY MORNING ALLOWING SOME SOLAR INSOLATION. EXPECT DAYTIME HEATING TO CREATE DENSE CU FIELD WITH MVFR BASES. WINDS WILL REMAIN NLY THRU END OF PERIOD. WIND GUSTS SHUD GRADUALLY DECREASE THIS EVENING. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 14, 2:23 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 223 PM CDT SUN SEP 14 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 223 PM CDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO MAJOR FLOODING IS FORECAST ON THE MISSISSIPPI...MISSOURI...ILLINOIS AND MERAMEC RIVERS DUE TO THE HEAVY RAIN FROM IKE. FLOODING IS ALSO EXPECTED ON MANY SMALLER STREAMS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Sep 14, 11:40 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1125 AM HEAVY RAIN 7 S BLAND 38.20N 91.63W
09/14/2008 M4.50 INCH GASCONADE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0801063
JPLocal storm report, Sep 14, 11:42 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 AM HEAVY RAIN WEBSTER GROVES 38.59N 90.35W
09/14/2008 M5.00 INCH ST. LOUIS MO TRAINED SPOTTER
TOTAL SINCE BEGINNING OF EVENT
&&
EVENT NUMBER LSX0801064
JPLocal storm report, Sep 14, 11:49 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 3 ENE MARINE 38.80N 89.73W
09/14/2008 M3.81 INCH MADISON IL TRAINED SPOTTER
TOTAL SINCE BEGINNING OF EVENT
&&
EVENT NUMBER LSX0801065
JPLocal storm report, Sep 14, 12:00 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM FLOOD 1 SSW BRENTWOOD 38.61N 90.35W
09/14/2008 ST. LOUIS MO TRAINED SPOTTER
NUMEROUS HOMES ALONG RUSSELL AVENUE NEAR BRENTWOOD BLVD
HAVE WATER UP TO FOUNDATIONS. ONE OLD TIMER SAYS THIS
LEVEL HASNT HAPPENED SINCE 1982...BUT THIS FLOODING IS
WORSE.
&&
EVENT NUMBER LSX0801067
FUCHSLocal storm report, Sep 14, 12:41 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1240 PM HEAVY RAIN JENNINGS 38.72N 90.26W
09/14/2008 M3.82 INCH ST. LOUIS MO TRAINED SPOTTER
TOTAL SINCE BEGINNING OF EVENT
&&
EVENT NUMBER LSX0801068
JPLocal storm report, Sep 14, 2:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0130 PM FLOOD SILEX 39.13N 91.06W
09/14/2008 LINCOLN MO LAW ENFORCEMENT
SOUTH SIDE OF SILEX INUNDATED... FROM THE NORTH BRANCH
OF THE CUIVRE RIVER. HOUSES TAKING UP TO 4 FEET OF
WATER.
&&
EVENT NUMBER LSX0801069
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:37 PM CDT | River Flood Warning | LSX | Ralls | 24 hr |
| Sep 13, 9:56 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Monroe | 13 hr |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Cole | 4 days |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Osage | 41 hr |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Ralls | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:20 PM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Montgomery | 11 hr |
| Sep 14, 2:56 AM CDT | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more | 11 hr |
| Sep 14, 5:16 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more | 18 hr |
| Sep 14, 6:23 AM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford | 42 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford, Washington | 59 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Sep 14, 9:57 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| Sep 14, 10:01 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Sep 14, 10:20 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 7 more | 12 hr |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 days |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Marion | 32 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.